# SDR 04FDEA00682

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 41,810 hours, 6,010 cycles
- Engine: Ge CF680
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Condition: Contaminated
- Location: Cdp
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT AT 6000 MSL, 250 KIAS IDLE THRUST ENG 2 RPM LO ALERT, FOLLOWED BY FLAMEOUT, EGT 75 DEG WITH IGNITION OVERRIDE ENGINE ACCELERATED TO NORMAL IDLE.  ENGINE OPERATION DURING APPROACH, LANDING AND ROLLOUT WAS NORMAL.  INSPECTED NR 2 ENG OIL MASTER CHIP DETECTOR IAW MM 79-36-01-61, NO CONTAMINATION FOUND.  SYS AND FOUND CDP LINE FROM COMPRESSOR SECTION TO NR 2 ECU HAS WATER INSIDE, AND DRAIN PORT AT LOW POINT PLUGGED.  OPENED CDP LINE AT ECU AND AT ENG AND BLEW DRY NIT THRU LINE TO CLEAN WATER AND DEBRIS.
